RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 1075–1087 (Mi de3736)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Optimal control of systems described by general elliptic problems

Ya. A. Roitberg, Z. G. Sheftel

T. H. Shevchenko Chernihiv State Pedagogical Institute

Full text: PDF file (1200 kB)

Bibliographic databases:
UDC: 517.946+519.3
Received: 04.01.1977

Citation: Ya. A. Roitberg, Z. G. Sheftel, “Optimal control of systems described by general elliptic problems”, Differ. Uravn., 15:6 (1979), 1075–1087

Citation in format AMSBIB
\Bibitem{RoiShe79}
\by Ya.~A.~Roitberg, Z.~G.~Sheftel
\paper Optimal control of systems described by general elliptic problems
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1075--1087
\mathnet{http://mi.mathnet.ru/de3736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538350}
\zmath{https://zbmath.org/?q=an:0408.49006}


Linking options:
  • http://mi.mathnet.ru/eng/de3736
  • http://mi.mathnet.ru/eng/de/v15/i6/p1075

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Zhitarashu, “Theorems on the complete set of isomorphisms in the $L_2$-theory of generalized solutions of boundary value problems for a Petrovskii parabolic equation”, Math. USSR-Sb., 56:2 (1987), 447–471  mathnet  crossref  mathscinet  zmath
    2. N. V. Zhitarashu, “The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems”, Math. USSR-Izv., 31:2 (1988), 273–305  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:66
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020